How long will it last? Never seen this in him in the 4 years I've known him. He seems more stable now, but still having episodes. Anyone else experienced this?
Thank you for adding that. Chantix does have some warnings they tell of in the commercial and this would be considered a fairly severe side effect. Please have him call the dr, this could be called "changes in behavior," and the dr does need to know, as soon as possible. I wish i could tell you how long it will last, but it is serious enough a side effect tht i can advise you to call his dr. When people google medication question, it sends you to the main site of drugs.com, there is a group for this medicine, you can join it nd look thru old posts in the group for chantix. Best of luck, pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 1 answer
Posted 19 Nov 2010 • 2 answers
Posted 16 Jan 2011 • 2 answers
Posted 9 Nov 2014 • 2 answers
Posted 20 Jan 2015 • 2 answers